MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM
Model Number 403001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the device is expected to be returned to orthalign for investigation, but has not yet been received.If the device is received, an investigation will be performed to confirm the problem and determine the root cause, and a follow-up report will be filed detailing the conclusions.This report is being filed out of an abundance of caution and with an understanding of the patient harm that could be caused by device inaccuracy.
 
Event or Problem Description
Everything calibrated fine, but the cut on the femur was significantly off.The surgery was completed with standard instruments.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation.The investigation has been completed by an orthalign engineer.The navigation unit passes all testing without issue.The complaint was confirmed but the behavior was not reproducable by the orthalign enginner and therefore, root cause cannot be established.Orthalign will continue to monitor this issue and take action when alert limits are excceded.

Brand Name
ORTHALIGN PLUS
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 colombia
suite 500
aliso viejo CA 92646
Manufacturer Contact
karyl haskell
120 colombia
suite 500
aliso viejo, CA 92646
MDR Report Key17920461
Report Number3007521480-2023-00015
Device Sequence Number12463673
Product Code OLO
UDI-Device Identifier00858704006534
UDI-Public00858704006534
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403001
Device Catalogue Number403001
Device Lot Number23114535
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown